Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 29, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 11, 2008, 3:15 PM MDT. It took effect at May 12, 2008, 10:25 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 3:15 PM MDT (21:15 UTC)
- In effect from
- May 12, 2008, 10:25 AM MDT
- Expired
- May 12, 2008, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 112115 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT SUN MAY 11 2008 ...STRONG SOUTHWEST WINDS EXPECTED MONDAY... .SOUTHWEST WINDS WILL BECOME STRONG ACROSS NORTHERN AND CENTRAL NEW MEXICO MONDAY AFTERNOON THROUGH EARLY EVENING AS AN UPPER LEVEL TROUGH APPROACHES FROM THE NORTHWEST. BREEZY TO WINDY CONDITIONS WILL DEVELOP EARLY MONDAY MORNING OVER THE HIGH TERRAIN AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...THEN SPREAD INTO THE VALLEYS AND LOWER ELEVATIONS OF THE PLAINS BY LATE MORNING. FROM 1 IN THE AFTERNOON UNTIL 9 IN THE EVENING...WINDS WILL REACH THEIR PEAK WITH GUSTS UP TO 50 MPH. LATER IN THE EVENING WINDS WILL GRADUALLY DIMINISH. HOWEVER...THEY WILL REMAIN BREEZY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR MUCH OF THE NIGHT. NMZ001>021-026-120400- /O.NEW.KABQ.WI.Y.0029.080512T1900Z-080513T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 315 PM MDT SUN MAY 11 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY. EXPECT SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS FROM 45 TO 50 MPH. THE STRONGEST WINDS WILL FAVOR THE HIGH TERRAIN AND LOCATIONS EAST OF THE NORTHERN AND CENTRAL MOUNTAINS. BLOWING DUST WILL DROP THE VISIBILITY BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD ANTICIPATE DANGEROUS CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 285 FROM ELDORADO TO ROSWELL AND U.S. HIGHWAY 550 FROM BLOOMFIELD TO CUBA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 1/40/44
4 follow-up statements
000 WWUS75 KABQ 120346 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 946 PM MDT SUN MAY 11 2008 ...STRONG SOUTHWEST WINDS EXPECTED MONDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO... .STRONG SOUTHWEST WINDS WILL DEVELOP MONDAY AS A WEATHER SYSTEM OVER NORTHERN NEVADA MOVES RAPIDLY TO THE FOUR CORNERS AREA BY MONDAY EVENING. BREEZY TO WINDY CONDITIONS WILL DEVELOP EARLY MONDAY MORNING OVER THE HIGH TERRAIN AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...THEN SPREAD INTO THE VALLEYS AND LOWER ELEVATIONS OF THE PLAINS BY LATE MORNING. AFTER 1 PM MDT...WIND SPEEDS WILL PEAK WITH GUSTS UP TO 50 MPH. WIND SPEEDS WILL DECREASE AFTER SUNSET...BUT REMAIN BREEZY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR MUCH OF THE LATE EVENING. NMZ001>021-026-121200- /O.CON.KABQ.WI.Y.0029.080512T1900Z-080513T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 946 PM MDT SUN MAY 11 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY. SOUTHWEST WINDS WILL INCREASE SPEED TO 35 MPH...WITH GUSTS TO 50 MPH DEVELOPING BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...AND EAST OF THE NORTHERN AND CENTRAL MOUNTAINS. BLOWING DUST WILL DROP VISIBILITIES TO A MILE OR LESS AT TIMES. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE HAZARDOUS WIND CONDITIONS BY LATE EVENING. BREEZY WINDS WILL CONTINUE PAST MIDNIGHT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. TIE DOWN LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THE WIND...OR BRING THEM INSIDE IF POSSIBLE. IF DRIVING LARGE OR TALL VEHICLES...EXPECT DANGEROUS CROSS WINDS ON ROADS ORIENTED NORTHWEST AND SOUTHEAST. THESE INCLUDE HIGHWAY 285 FROM ELDORADO TO ROSWELL...AND HIGHWAY 550 FROM BLOOMFIELD TO CUBA. ALL DRIVERS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ SHY
000 WWUS75 KABQ 121013 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 AM MDT MON MAY 12 2008 ...STRONG SOUTHWEST WINDS EXPECTED TODAY ACROSS NORTHERN AND CENTRAL NEW MEXICO... .STRONG SOUTHWEST WINDS WILL DEVELOP BY EARLY THIS AFTERNOON AS A WEATHER SYSTEM OVER THE GREAT BASIN MOVES RAPIDLY TOWARD THE FOUR CORNERS AREA THIS EVENING. BREEZY TO WINDY CONDITIONS WILL DEVELOP EARLY THIS MORNING OVER THE HIGH TERRAIN AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...THEN SPREAD INTO THE VALLEYS AND LOWER ELEVATIONS OF THE PLAINS BY LATE MORNING. AFTER 1 PM MDT... WIND SPEEDS WILL PEAK WITH GUSTS UP TO 50 MPH. WIND SPEEDS WILL DECREASE AFTER SUNSET...BUT REMAIN BREEZY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR MUCH OF THE LATE EVENING. NMZ001>021-026-122200- /O.CON.KABQ.WI.Y.0029.080512T1900Z-080513T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 413 AM MDT MON MAY 12 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH...WITH GUSTS TO 50 MPH BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...AND EAST OF THE NORTHERN AND CENTRAL MOUNTAINS. BLOWING DUST MAY DROP VISIBILITIES TO A MILE OR LESS AT TIMES. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE HAZARDOUS WIND CONDITIONS BY LATE EVENING. BREEZY WINDS WILL CONTINUE PAST MIDNIGHT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. TIE DOWN LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THE WIND...OR BRING THEM INSIDE IF POSSIBLE. IF DRIVING HIGH PROFILE VEHICLES... EXPECT DANGEROUS CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS. THESE INCLUDE HIGHWAY 285 FROM ELDORADO TO ROSWELL...AND HIGHWAY 550 FROM BLOOMFIELD TO CUBA. ALL DRIVERS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ GUYER
000 WWUS75 KABQ 121625 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1025 AM MDT MON MAY 12 2008 ...STRONG SOUTHWEST WINDS TODAY ACROSS NORTHERN AND CENTRAL NEW MEXICO... .STRONG SOUTHWEST WINDS WILL CONTINUE TO INCREASE AS A WEATHER SYSTEM OVER THE GREAT BASIN MOVES RAPIDLY TOWARD THE FOUR CORNERS AREA TONIGHT. BREEZY TO WINDY CONDITIONS WILL CONTINUE THIS MORNING OVER THE HIGH TERRAIN AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...THEN SPREAD INTO THE VALLEYS AND LOWER ELEVATIONS OF THE PLAINS BY LATE MORNING AND MIDDAY. AFTER 1 PM MDT...WIND SPEEDS WILL PEAK WITH GUSTS UP TO 50 MPH. WIND SPEEDS WILL DECREASE AFTER SUNSET...BUT REMAIN BREEZY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR MUCH OF THE LATE EVENING. NMZ004-005-010-011-130300- /O.EXT.KABQ.WI.Y.0029.080512T1625Z-080513T0300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 1025 AM MDT MON MAY 12 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS WILL AVERAGE BETWEEN 25 AND 35 MPH...WITH GUSTS TO 50 MPH THROUGH THIS EVENING. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...AND EAST OF THE NORTHERN AND CENTRAL MOUNTAINS. BLOWING DUST MAY DROP VISIBILITIES TO A MILE OR LESS AT TIMES. WIND SPEEDS WILL DECREASE AFTER DARK TO EASE HAZARDOUS WIND CONDITIONS BY LATE EVENING. BREEZES WILL CONTINUE PAST MIDNIGHT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. TIE DOWN LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THE WIND...OR BRING THEM INSIDE IF POSSIBLE. IF DRIVING HIGH PROFILE VEHICLES... EXPECT DANGEROUS CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS. ALL DRIVERS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ NMZ001>003-006>009-012>021-026-130300- /O.CON.KABQ.WI.Y.0029.080512T1900Z-080513T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE... SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1025 AM MDT MON MAY 12 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH...WITH GUSTS TO 50 MPH BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...AND EAST OF THE NORTHERN AND CENTRAL MOUNTAINS. BLOWING DUST MAY DROP VISIBILITIES TO A MILE OR LESS AT TIMES. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE HAZARDOUS WIND CONDITIONS BY LATE EVENING. BREEZES WILL CONTINUE PAST MIDNIGHT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. TIE DOWN LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THE WIND...OR BRING THEM INSIDE IF POSSIBLE. IF DRIVING HIGH PROFILE VEHICLES... EXPECT DANGEROUS CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS. THESE INCLUDE HIGHWAY 285 FROM ELDORADO TO ROSWELL... AND HIGHWAY 550 FROM BLOOMFIELD TO CUBA. $$ 40
000 WWUS75 KABQ 130241 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 841 PM MDT MON MAY 12 2008 NMZ001>021-026-130345- /O.EXP.KABQ.WI.Y.0029.000000T0000Z-080513T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 841 PM MDT MON MAY 12 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. WEST TO SOUTHWEST WINDS GUSTING LOCALLY TO 40 MPH WILL CONTINUE THROUGH LATE EVENING...BUT WIDESPREAD HAZARDOUS WINDS ARE NO LONGER EXPECTED. EXPECT WIND GUSTS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WIND SPEEDS WILL TAPER OFF AFTER MIDNIGHT. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 11, 3:00 PM MDT, 15 minutes earlier.
Area forecast discussion, May 11, 3:00 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SUN MAY 11 2008 .DISCUSSION... A MODERATE 500 MB RIDGE EXTENDS FROM NEW MEXICO TO MONTANA AS A MODERATE 500 MB SHORT WAVE TROUGH PUSHES INTO THE PACIFIC NORTHWEST THIS AFTERNOON. A 1023 MB SURFACE HIGH PRESSURE MOVES SOUTH INTO WEST TEXAS TRAILING A COLD FRONT FROM NORTH FLORIDA ACROSS THE GULF OF MEXICO INTO SOUTH TEXAS. SOUTHERLY SURFACE WINDS TODAY WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH IN RESPONSE TO THE PACIFIC NORTHWEST SHORTWAVE TROUGH THAT WILL DIG SOUTH FROM IDAHO INTO UTAH ON MONDAY...INTO THE FOUR CORNERS REGION ON TUESDAY...THEN SOUTHERN NEW MEXICO EARLY WEDNESDAY BEFORE LIFTING OUT THROUGH WEST TEXAS TOWARD NORTH CENTRAL TEXAS LATE WEDNESDAY. WILL ISSUE A WIND ADVISORY FOR ALL ZONES FROM 1 PM TO 9 PM TOMORROW ...WILL ALSO ISSUE A RED FLAG WARNING FOR ALL ZONES TOMORROW FROM 10 AM TO 9 PM AS WELL. THE TRACK OF THIS UPPER LEVEL DISTURBANCE WILL GENERATE REASONABLY GOOD CHANCES FOR PRECIPITATION...RAIN SHOWERS AND THUNDERSTORMS... FROM TUESDAY THROUGH FRIDAY ACROSS OUR CWA. 12 UTC MEX GUIDANCE INDICATES THE HIGHEST POPS FOR ABQ TCS RTN TCC ROW ON THURSDAY... WHILE FOR FMN GUP GNT THE HIGHEST POPS OCCUR ON TUESDAY. SIGNIFICANT COLD AIR ADVECTION OF A CONTINENTAL POLAR AIR MASS... FROM NORTHERN ALBERTA CANADA...WILL OCCUR ACROSS NEW MEXICO FROM LATE WEDNESDAY INTO EARLY FRIDAY...AS A 500 MB HIGH AMPLITUDE RIDGE DEVELOPS OVER THE PACIFIC COAST. EXPECT MAXIMUM TEMPERATURES TO DECREASE AN AVERAGE OF 10 TO 15 DEGREES FROM CLIMATE NORMS ON THURSDAY. SOME AREAS ON THE EASTERN PLAINS AND NORTHEAST HIGHLANDS MAY DROP AS MUCH AS 20 DEGREES FROM CLIMATE NORMS ON THURSDAY. MAXIMUM TEMPERATURES WILL BEGIN TO REBOUND ON SATURDAY AS THIS RIDGE PATTERN WILL BEGIN TO BREAKDOWN SATURDAY INTO SUNDAY...AS THE RIDGE MOVES EAST AHEAD OF THE NEXT PACIFIC NORTHWEST SHORTWAVE TROUGH. SPB && .AVIATION... VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS AT ALL AIRPORTS. SOUTHWEST WINDS WILL GUST TO AROUND 35KT OVER THE OVER THE NORTHEAST QUARTER OF NEW MEXICO THROUGH 00Z. STRONGER SOUTHWEST WINDS EXPECTED AREA WIDE MONDAY WITH GUSTS AROUND 45KT IN THE AFTERNOON...FAVORING THE EASTERN PLAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. CHJ && .FIRE WEATHER... WEAK UPPER RIDGE WILL GIVE WAY TO STRENGTHENING SOUTHWEST WINDS ALOFT MONDAY AS UPPER LOW APPROACHES FOUR CORNERS REGION. LOW LEVEL MOISTURE ACROSS EASTERN NEW MEXICO WILL GET SHOVED EAST LATER THIS AFTERNOON AND MORE SO ON MONDAY AS SURFACE LEE TROUGH DEVELOPS AND INTENSIFIES. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER THE NORTHEAST THROUGH EARLY THIS EVENING. THE POOR RH RECOVERIES EXPECTED AGAIN TONIGHT WILL BE FOLLOWED BY WIDESPREAD CRITICAL CONDITIONS MONDAY. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 45 78 46 68 / 0 5 20 30 GALLUP.......................... 37 75 40 61 / 0 0 20 30 GRANTS.......................... 36 77 39 66 / 0 0 5 20 GLENWOOD........................ 46 83 43 78 / 0 0 0 10 CHAMA........................... 35 70 27 58 / 0 0 10 30 LOS ALAMOS...................... 37 75 32 66 / 0 0 0 10 RED RIVER....................... 33 66 38 50 / 0 0 5 30 TAOS............................ 34 75 36 64 / 0 0 0 10 SANTA FE........................ 38 76 31 65 / 0 0 0 5 SANTA FE AIRPORT................ 41 78 42 69 / 0 0 0 5 ESPANOLA........................ 41 80 43 71 / 0 0 0 10 ALBUQUERQUE HEIGHTS............. 52 81 52 75 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 50 84 53 78 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 49 79 49 73 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 49 83 52 77 / 0 0 0 5 SOCORRO......................... 50 87 55 80 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 43 76 46 65 / 0 0 0 5 MORIARTY/ESTANCIA............... 42 80 48 70 / 0 0 0 0 CARRIZOZO....................... 52 84 59 78 / 0 0 0 0 RUIDOSO......................... 54 78 51 70 / 0 0 0 0 RATON........................... 37 80 41 60 / 0 0 5 30 LAS VEGAS....................... 41 79 42 64 / 0 0 0 5 ROY............................. 44 79 58 65 / 0 0 0 5 CLAYTON......................... 47 83 45 63 / 0 0 5 20 SANTA ROSA...................... 47 88 52 75 / 0 0 0 0 TUCUMCARI....................... 51 90 49 72 / 0 0 5 0 FORT SUMNER..................... 47 90 52 80 / 0 0 0 0 CLOVIS.......................... 48 88 51 78 / 0 0 5 0 PORTALES........................ 47 90 52 80 / 0 0 5 0 ROSWELL......................... 52 92 55 86 / 0 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY FROM 1 PM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ001>021-026. RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104. && 01/40
Hazardous weather outlook, May 11, 6:00 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN MAY 11 2008 NMZ001>021-026-121200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM MDT FOR NORTHEAST NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE POSSIBLE ACROSS THE EASTERN PLAINS MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:50 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 11 hr |
| May 11, 3:50 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 15 hr |
| May 11, 3:10 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 30 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.